I am really confused

by Shymaa
(Kuwait)

I am 32 years old I took medicines for induction of ovulation (serophene) then made intra uterine insemination, the doctor was in doubt of my serum progesterone so told me to perform a test after one week from IUI and it was very low 6.8nmol/l. So they told me your ovulation is weak, next month u take injections HMG, the a doctor told me take care if your menses didn't come in a weak or ten days after this serum progesterone level then it was performed in wrong timing. So I repeated it after another week was so surprised to find out that it rises from 6.8 to 63.64nmol/l, what a hell does this mean?

Is it pregnancy or the serophene induction can cause the progesterone to rise like this? I am very afraid and hesitated, shall I do the pregnancy test or wait?

Comments for I am really confused

Click here to add your own comments

Jan 13, 2011
I am really confused
by: Wray

Hi Shymaa Clomiphene causes ovulation induction, ie it causes the ovaries to produce more eggs. It cannot make progesterone, this only occurs once the corpus luteum is formed. It could possibly mean you have ovulated and you're not pregnant, luteal levels range from 15.9 - 63.6 nmol/L (5 to 20 ng/ml). Or the rise from 6.8 to 63.64 nmol/l could indicate pregnancy, levels range from 35.6 - 286.2 nmol/L (11.2 - 90.0 ng/ml) during the third trimester, see Medline Progesterone You could have a pregnancy test, or wait until your period comes. If it doesn't this would most probably indicate Pregnancy. Please read through this page for more info. Take care Wray
.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone levels.


Search over 7,500 pages on this site...